MAUDE Adverse Event Report: SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE

SYNTHES GMBH 10.0MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.016S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procode: hrx complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial, a follow-upwill be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2022, tiny metal debris stripped off the reamer head into patient.Surgical delay unknown.Patient consequence is unknown.No further information is available.This report is for a 10.0mm reamer head for ria 2 sterile.This is report 1 of 1 for (b)(4).

Brand Name
10.0MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15337026
Report Number8030965-2022-06275
Device Sequence Number6486319
Product Code HTO
UDI-Device Identifier10886982273932
UDI-Public(01)10886982273932
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.016S
Device Catalogue Number03.404.016S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown